• question-icon

    What causes rashes on the face, stomach and legs?

default
Posted on Tue, 25 Jul 2017 in Skin Hair and Nails
Question: I have had a rash that started on my face and has spread to my chest stomach and legs. this had been on going for almost 2 weeks. my face has cleared up and my body still has a lot of itchy rashes. it feels as if after 2 weeks it has spread.

the symptoms are only rashes and itchyness.

no other symptoms.
doctor
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer:
Kindly upload an image of this rash for review!

Detailed Answer:
HI and thanks for contacting us.

Seeing every rash is important in making the correct diagnosis and treating adequately. I suggest that you upload an image to allow me review the rash and make a diagnosis. This will pave the way for a personalized and helpful plan.

Without reviewing this rash, am afraid you may receive a rather generic response which will not be entirely applicable or helpful to you. For this reason, kindly follow the directives below to get an image sent to me.

To upload an image, simply click on the link to upload a file and follow the instructions. If this proves difficult, please send the image by mail to YYYY@YYYY and request that the image should be uploaded to your query.

I do promise to get back to you with more insights and helpful recommendations as soon as the requested information gets here.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Chobufo Ditah 8 hours later
here are a few pics
doctor
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer:
This is urticaria!

Detailed Answer:
Hi,

Thanks for the images. I have reviewed them fully. This is suggestive of urticaria. I will recommend benadryl: 25mg thrice daily for 7days. Report the progress to me for further evaluation and guidance.

I wish you well.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6252 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Skin rash

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...my 9 monthe old boy has had blister like spots in his nappy area for...

doctor1 MD

I had a full knee replacment on Oct. 26th. About three weeks ago (?), I developed a really itchy rash on my surgery leg, just above the ankle....

doctor1 MD

I have skin rashes on both legs..they are not itchy,some are slightly red blochy and pin point ,the chemist gave me medication...

doctor1 MD

I have been taking Hylands Leg Cramps OTC for periodic leg cramping for couple of months. I have noticed that I have been really skin sensitive...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

Get personalised answers from verified doctor in minutes across 80+ specialties

194 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Chobufo Ditah
  • Q - CT scan showed cancer tumor inside liver. Swollen abdomen, little...

  • Q - Shaved around private parts and around base of penis. Bumps are like...

  • Q - Having blood pressure. Taking Sandoz Fenofibrate. Should I go for higher...

  • Q - Severe anal itching and rashes on buttocks. Suggest medication

  • Q - Stomach upset, gas and bloating. What could this be?

  • Q - Can I contract HIV through blowjob?

  • Q - Having swollen testicles. Could this be a sign of cancer?

  • Q - Had rectal prolapse surgery. Should I be concerned of having irregular...

  • Q - What causes numbness in toe?

  • Q - Is Hydrazine sulfate effective for cancer patients suffering from cachexia?

backtotop2